# SDR CA110216002

- Difficulty date: February 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-320
- Aircraft time: 30,780 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 7250 · Turbine Section
- Part: Pipe
- Part number: 3033986
- Condition: Broken
- Location: Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

FLIGHT CREW REPORTED THE NR1 ENGINE FIRE INDICATION, ENGINE WAS SHUTDOWN AND FIRE EXTINGUISHER ACTIVATED, AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED.  MX FOUND EVIDENCE OF A FIRE AND A BROKEN VENT PIPE.
